# SDR SWAA053502

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 4,825 hours, 2,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE AT FWD END.  SECURED EEPLS PER MM.
